Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 6, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Feb 5, 2008, 2:57 AM CST for Dallas County, Greene County, Polk County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2008, 2:57 AM CST (08:57 UTC)
- Expired
- Feb 5, 2008, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, MO, Greene County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 050858
FFWSGF
MOC059-077-167-051500-
/O.NEW.KSGF.FF.W.0006.080205T0857Z-080205T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 AM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 900 AM CST.
* AT 246 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT SHOWERS AND THUNDERSTORMS WERE REDEVELOPING ALONG THE
INTERSTATE 44 CORRIDOR ACROSS SOUTHWEST MISSOURI. THESE SHOWERS
AND THUNDERSTORMS WILL PUSH OVER THE SAME AREAS THAT RECEIVED
HEAVY RAINFALL EARLIER TONIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
FAIR GROVE AND PLEASANT HOPE.
RADAR INDICATES THAT TWO TO THREE INCHES OF RAIN HAS ALREADY FALLEN
ACROSS THE AREA. AN ADDITIONAL ONE TO TWO INCHES OF RAIN WILL BE
POSSIBLE THROUGH SUNRISE. LOCAL LAW ENFORCEMENT ALSO REPORTS THAT
STREAMS AND CREEKS ACROSS THE AREA REMAIN HIGH AND THAT PORTIONS OF
HIGHWAY 215 NEAR GOODNIGHT WERE FLOODED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
LAT...LON 3729 9341 3753 9328 3767 9286 3765 9286
3749 9300 3749 9307 3743 9307 3739 9311
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Feb 4, 11:49 PM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Feb 4, 11:49 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 PM CST MON FEB 4 2008
...UPDATE TO AVIATION...
.UPDATE...
LATEST KSGF SOUNDING SHOWS MUCH OF THE CAP HAS ERODED OVER
SOUTHWEST MISSOURI. THE LATEST RADAR SHOWS STORM DEVELOPMENT TO THE
NORTHEAST OF SPRINGFIELD WHERE CAP IS EVEN WEAKER AND LOW LEVEL
FORCING IS BEST IN VICINITY OF THE COLD FRONT WHICH HAS DIPPED
SOUTH A BIT INTO OUR NORTHERN COUNTIES. SPC IS MONITORING THIS
AREA FOR A POSSIBLE WATCH WITHIN THE NEXT 15 MINUTES OR SO. SEE
SWOMCD MESOSCALE DISCUSSION FROM THE STORM PREDICTION CENTER FOR
MORE DETAILS.
&&
.DISCUSSION...
/ISSUED 332 PM CST MON FEB 4 2008/
SEVERE WEATHER WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS AND THE
MISSOURI OZARKS TONIGHT AND TUESDAY. AN UNSEASONABLY WARM AND
MOIST AIRMASS IS IN PLACE ACROSS THE AREA. THUNDERSTORMS WILL
DEVELOP LATE TONIGHT WITH ADDITIONAL THUNDERSTORM DEVELOPMENT
TUESDAY. LARGE HAIL..DAMAGING WINDS...ISOLATED TORNADOES AND
FLASH FLOODING WILL BE LIKELY. TUESDAY NIGHT AND EARLY WEDNESDAY
MORNING...ACCUMULATING SNOW WILL BE POSSIBLE ACROSS THE CENTRAL
OZARKS AND PORTIONS OF SOUTHEAST KANSAS.
SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
TEMPERATURES THIS AFTERNOON HAVE WARMED TO 30 DEGREES ABOVE
AVERAGE WITH READINGS IN THE MID 70S. THE RECORD HIGH TEMPERATURES
IN SPRINGFIELD AND JOPLIN HAVE AT LEAST BEEN TIED. DEWPOINTS
ACROSS THE AREA REMAIN IN THE MIDDLE AND UPPER 50S. A STRONG CAP
HAS KEPT THUNDERSTORMS FROM DEVELOPING THIS AFTERNOON. HOWEVER...THE
ATMOSPHERE REMAINS PRIMED FOR THUNDERSTORMS AND SEVERE WEATHER
TONIGHT AND TOMORROW.
THUNDERSTORM DEVELOPMENT IS EXPECTED TONIGHT ALONG A SURFACE FRONT
THAT WILL MOVE INTO SOUTHEAST KANSAS AND THE CENTRAL OZARKS.
ADDITIONAL THUNDERSTORMS ARE LIKELY TO DEVELOP IN NORTH
TEXAS...EASTERN OKLAHOMA AND ARKANSAS ASSOCIATED WITH AN UPPER
LEVEL DISTURBANCE. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE.
TUESDAY...EXPECT THE SURFACE FRONT TO RESIDE NEAR THE INTERSTATE
44 CORRIDOR FOR MOST OF DAY. DUE TO THE SURFACE FRONT REMAINING
NEARLY PARALLEL TO THE UPPER LEVEL FLOW. ADDITIONAL THUNDERSTORM
DEVELOPMENT WILL BE LIKELY. WILL CONTINUE THE FLASH FLOOD WATCH
WITH PRECIPITABLE WATER VALUES AROUND 200 PERCENT OF NORMAL AND
THE LIKELIHOOD OF TRAINING OF SHOWERS AND THUNDERSTORMS ALONG THIS
BOUNDARY. AT THIS TIME...THE SEVERE WEATHER POTENTIAL LOOKS TO BE
GREATEST TUESDAY ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR.
DURING THIS TIME...THE NAM PROGS 0-3 KM HELICITY VALUES NEAR 600
M2 PER S2. SEVERE WEATHER LOOKS LIKELY WITH THE POTENTIAL OF ALL
MODES OF SEVERE WEATHER...ESPECIALLY TORNADOES.
TUESDAY NIGHT...UPPER LEVEL LOW SWINGS INTO THE PLAINS. THE
SURFACE FRONT WILL PUSH FURTHER SOUTHWARD WITH COLDER AIR MOVING
IN. AS THE COLUMN COOLS...RAIN WILL LIKELY CHANGE OVER TO SNOW.
AT THIS TIME...ACCUMULATING SNOW LOOKS TO BE POSSIBLE ACROSS
PORTIONS OF SOUTHEAST KANSAS AND THE CENTRAL OZARKS. HIGHER
SNOWFALL ACCUMULATION LOOKS TO REMAIN NORTH OF THE FORECAST AREA
AND HAVE OPTED NOT TO ISSUE A WINTER STORM WATCH. HOWEVER...LATER
SHIFTS WILL NEED TO MONITOR.
WEDNESDAY...DRY WEATHER RETURNS TO THE FORECAST AREA. THE UPPER
LEVEL SYSTEM WILL TRACK TO THE OHIO RIVER VALLEY WITH SURFACE HIGH
PRESSURE SETTLING INTO THE PLAINS. TEMPERATURES WILL RETURN CLOSER
TO SEASONAL VALUES.
ANGLE
LONG TERM (THURSDAY THROUGH MONDAY)...
THE MAIN FORECAST ISSUE IN THE LONG TERM INVOLVES THE CHANCE FOR
PRECIPITATION...AS WELL AS PRECIPITATION TYPE...DURING THE DAY ON
THURSDAY. A WEAK SHORT WAVE TROUGH WILL BE TRAVERSING THE OZARKS
LATE THURSDAY INTO EARLY FRIDAY. IT IS SHOWING TENDENCIES TO WEAKEN
AND SHEAR OUT AS IT MOVES THROUGH...BUT WITH A WEAK SURFACE LOW AND
ADEQUATE DEEP MOISTURE IN CONJUNCTION WITH THE MODEST LIFT... IT
SHOULD BE ABLE TO PRODUCE SOME PRECIPITATION. MOS GUIDANCE HAS
SIGNIFICANTLY DECREASED HIGH TEMPS THURSDAY AND I AGREE. WITH THE
SIGNIFICANT CLOUD COVER IT WILL BE QUITE DIFFICULT TO WARM MUCH.
EXAMINATION OF FORECAST SOUNDINGS INDICATES SNOW AS THE DOMINANT
PRECIP TYPE BUT WENT WITH A RN/SN MIX TO ACCOUNT FOR POTENTIAL SURFACE
WARMING SUFFICIENT FOR MELTING IN THE LOWER LAYERS. INTERESTINGLY
ENOUGH... INDICATIONS ARE FOR THE GREATEST LIFT AND SATURATION TO
OCCUR IN THE DENDRITIC LAYER. THIS MAY ALLOW A BRIEF PERIOD OF
MODERATE SNOW...AND PERHAPS LIGHT ACCUMULATION. HOWEVER...CONFIDENCE
IN ACCUMULATING SNOW IS LOW AT THIS TIME AND WILL HAVE TO MONITORED
IN FUTURE FORECAST PACKAGES.
TEMPS WILL MODIFY FRIDAY AS WE MAINTAIN SOUTH AND SOUTHWEST WINDS. A
BACK DOOR COLD FRONT ATTEMPTS TO MOVE THROUGH FRIDAY NIGHT INTO
SATURDAY MORNING...POSSIBLY BRINGING A CHANCE FOR FLURRIES. THE
COOLEST TEMPERATURES WILL BE OVER THE NORTHEAST PORTIONS OF THE CWA
WHILE THE SOUTHWEST SHOULD MODERATE RELATIVELY QUICKLY AS NORTHWEST
FLOW IN THE LOW LEVELS EASES AND THE FRONTAL AIRMASS PULLS EAST OUT
OF THE AREA EARLY SUNDAY.
WE WILL REACH BACK INTO THE UPPER 40S AND LOW 50S SUNDAY AND MONDAY
AS THE NEXT WAVE DROPS OUT OF THE PACIFIC NORTHWEST AND INDUCES
SURFACE CYCLOGENESIS IN THE LEE OF THE ROCKIES. THIS SYSTEM WILL
INITIATE A NICE SOUTHERLY MOISTURE STREAM AND ONCE AGAIN BRING THE
CHANCE FOR RAIN...AND PERHAPS A FEW THUNDERSTORMS...BY MONDAY.
BARJENBRUCH
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH TUESDAY
AFTERNOON FOR MOZ057-058-068>071-079>083-088>098-101>106.
KS...NONE.
&&
.AVIATION...
FOR THE 06Z TAFS...COLD FRONT EXTENDS FROM JOPLIN TO THE NORTHEAST
TO SPRINGFIELD TO ROLLA/VICHY. WILL SEE SOME THUNDERSTORMS ALONG
THIS FRONT FOR THE NEXT COUPLE HOURS AT THE SGF AERODROME. BEHIND
THE FRONT...11.3-9U SATELLITE IMAGERY SHOWING CEILINGS DECREASING
IN THE NORTHWEST FLOW. WENT AHEAD AND DROPPED CEILINGS TO IFR
AROUND THE 09Z TIMEFRAME FOR SGF AND 10Z FOR JLN. SREF FORECASTS
SHOWING IFR CEILINGS THROUGH THE DAY TUESDAY AS THIS STRATUS
PERSISTS. TOWARDS THE END OF THE TAF PERIOD...MAY HAVE SOME ISSUES
WITH SNOW...BUT HELD OFF ON THIS FOR LATER TAFS AS THERE IS SOME
UNCERTAINTY TO FRONTAL POSITION.
CLAYCOMB
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ057-058-
068>071-079>083-088>098-101>106.
KS...NONE.
&&Hazardous weather outlook, Feb 4, 8:13 PM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 813 PM CST MON FEB 4 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 813 PM CST MON FEB 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORM DEVELOPMENT IS LIKELY TONIGHT. ONE AREA OF POTENTIAL DEVELOPMENT WILL BE ALONG A COLD FRONT THAT WILL MOVE INTO THE CENTRAL OZARKS FROM 8 PM TONIGHT THROUGH TUESDAY MORNING. STRONGER THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS EVENING ACROSS SOUTHEAST KANSAS AND CENTRAL MISSOURI. THESE THUNDERSTORMS WILL TRACK RIGHT ALONG THE COLD FRONT...GENERALLY ALONG AND NORTH OF A LINE FROM ANDERSON IN MCDONALD COUNTY TO ROLLA IN PHELPS COUNTY. LARGE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. SEVERE THUNDERSTORM WATCH 32 IS IN EFFECT THROUGH 1 AM TUESDAY. AN UPPER DISTURBANCE CURRENTLY IN CENTRAL TEXAS WILL MOVE INTO NORTHEAST OKLAHOMA LATER THIS EVENING. THIS DISTURBANCE WILL INTERACT WITH THE COLD FRONT AND THUNDERSTORM COVERAGE AND INTENSITY SHOULD INCREASE. THESE THUNDERSTORMS COULD BE SEVERE WITH THE POSSIBILITY OF LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STORMS WILL LIKELY BE ONGOING TUESDAY MORNING. AREAS ALONG AND EAST OF A LINE FROM JOPLIN TO OSAGE BEACH HAVE A RISK OF SEVERE WEATHER. DUE TO HIGHER THAN NORMAL MOISTURE LEVELS...COMBINED WITH STRONG WIND SHEAR...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES CAN NOT BE RULED OUT ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. FLASH FLOODING WILL ALSO BE POSSIBLE. ACCUMULATING SNOW WILL BE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING ALONG AND NORTH OF A PITTSBURG KANSAS TO OSAGE BEACH MISSOURI LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING NORTH AND WEST OF AN ANDERSON TO ROLLA LINE THROUGH 1 AM TUESDAY MORNING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Feb 4, 11:19 PM CST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CST MON FEB 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 3 S ASH GROVE 37.27N 93.58W
02/04/2008 E0.75 INCH GREENE MO TRAINED SPOTTER
CORRECTED LOCATION
&&
WISELocal storm report, Feb 4, 11:50 PM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CST MON FEB 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL CONWAY 37.50N 92.82W
02/04/2008 E0.25 INCH LACLEDE MO EMERGENCY MNGR
&&
GCLAYCOMLocal storm report, Feb 4, 11:51 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CST MON FEB 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 4 W LEBANON 37.68N 92.74W
02/04/2008 E0.25 INCH LACLEDE MO EMERGENCY MNGR
&&
GCLAYCOMLocal storm report, Feb 4, 11:53 PM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CST MON FEB 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL LEBANON 37.68N 92.66W
02/04/2008 E0.75 INCH LACLEDE MO EMERGENCY MNGR
DIME SIZED HAIL COVERING THE GROUND
&&
GCLAYCOMLocal storm report, Feb 5, 12:19 AM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM FLASH FLOOD 1 SE PLEASANT HOPE 37.45N 93.26W
02/05/2008 POLK MO EMERGENCY MNGR
HIGHWAY 215 JUST TO THE EAST OF PLEASANT HOPE HAD FOUR
INCHES OF WATER COVERING THE ROADWAY.
&&
WISELocal storm report, Feb 5, 2:09 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL GRAVOIS MILLS 38.31N 92.83W
02/04/2008 E0.25 INCH MORGAN MO TRAINED SPOTTER
0735 PM HAIL BRONAUGH 37.69N 94.47W
02/04/2008 E0.25 INCH VERNON MO TRAINED SPOTTER
0833 PM HAIL OSCEOLA 38.05N 93.70W
02/04/2008 E0.88 INCH ST. CLAIR MO LAW ENFORCEMENT
CORRECTED TIME
0845 PM HAIL 1 W HARPER 38.06N 93.54W
02/04/2008 E0.25 INCH ST. CLAIR MO EMERGENCY MNGR
1053 PM HAIL ASH GROVE 37.32N 93.58W
02/04/2008 M0.75 INCH GREENE MO CO-OP OBSERVER
DIME SIZE HAIL AND WINDS AROUND 35 MPH...ALSO VERY HEAVY
RAINFALL.
1110 PM HAIL 3 S ASH GROVE 37.27N 93.58W
02/04/2008 E0.75 INCH GREENE MO TRAINED SPOTTER
CORRECTED LOCATION
1145 PM HAIL CONWAY 37.50N 92.82W
02/04/2008 E0.25 INCH LACLEDE MO EMERGENCY MNGR
1145 PM HAIL 4 W LEBANON 37.68N 92.74W
02/04/2008 E0.25 INCH LACLEDE MO EMERGENCY MNGR
1150 PM HAIL LEBANON 37.68N 92.66W
02/04/2008 E0.75 INCH LACLEDE MO EMERGENCY MNGR
DIME SIZED HAIL COVERING THE GROUND
1219 AM FLASH FLOOD 1 SE PLEASANT HOPE 37.45N 93.26W
02/05/2008 POLK MO EMERGENCY MNGR
HIGHWAY 215 JUST TO THE EAST OF PLEASANT HOPE HAD FOUR
INCHES OF WATER COVERING THE ROADWAY.
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:27 PM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 38 min |
| Feb 4, 8:55 PM CST | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 28 min |
| Feb 4, 11:09 PM CST | Severe Thunderstorm Warning | SGF | Greene | 20 min |
| Feb 5, 12:14 AM CST | Flash Flood Warning | SGF | Dallas, Polk | 3 hr |
| Feb 5, 12:46 PM CST | Areal Flood Advisory | SGF | Barry, Christian, Dade, Dallas, Greene, Jasper and 5 more | 6 hr |
| Feb 5, 1:45 PM CST | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Feb 5, 1:48 PM CST | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 27 min |
| Feb 5, 2:13 PM CST | Flash Flood Warning | SGF | Greene, Lawrence | 6 hr |
| Feb 5, 2:53 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Polk, Pulaski, Webster and 1 more | 6 hr |
| Feb 5, 2:56 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 34 min |
| Feb 5, 3:01 PM CST | Tornado Warning | SGF | Stone, Taney | 63 min |
| Feb 5, 3:14 PM CST | Severe Thunderstorm Warning | SGF | Maries | 15 min |
| Feb 5, 3:22 PM CST | Tornado Warning | SGF | Christian | 40 min |
| Feb 5, 3:26 PM CST | Severe Thunderstorm Warning | SGF | Christian | 21 min |
| Feb 5, 3:41 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 62 min |
| Feb 5, 3:57 PM CST | Areal Flood Advisory | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 3 more | 6 hr |
| Feb 5, 3:57 PM CST | Severe Thunderstorm Warning | SGF | Wright | 41 min |
| Feb 5, 4:08 PM CST | Flash Flood Warning | SGF | Phelps | 6 hr |
| Feb 5, 4:25 PM CST | Severe Thunderstorm Warning | SGF | Texas | 43 min |
| Feb 5, 5:13 PM CST | Tornado Warning | SGF | Howell, Ozark | 77 min |
| Feb 5, 5:28 PM CST | Flash Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 6 hr |
| Feb 5, 5:57 PM CST | Tornado Warning | SGF | Oregon, Shannon | 63 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.